# SDR UIEA2022041000285

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 103,017 hours, 19,902 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct Seal
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1  BOTH C/DUCT INTERNAL AREA  WITH  SEALANT DAMAGEDPREPARED, CLEANED AND REPAIRED DAMAGED FIRE RETARDANT SEAL AT #1 ENG L/H & R/H C/DUCTPER B767-300 AMM 78-31-00-308-072
